# SDR SWAA2021082007619

- Difficulty date: August 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 50,604 hours, 30,158 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AND INITIAL CLIMB OUT #1 ENGINE WOULD NOT GOT TO THE FULL CLIMB THRUST . IT WAS ABOUT 3% LESS THEN WAS CALLED FOR; WITH OR WITHOUT AUTO THROTTLES. PUSHING #1 THRUST LEVER UP DID NOT HELP. ; ALL OTHER ENGINE READINGS WERE NORMAL. EVENTUALLY #1 WENT TO FULL CLIMB THRUST SETTING. THE FLIGHT CONTINUED NORMALLY TO DESTINATION. / [01] FOLLOWING FIM 73-05 TASK 814; PERFORMED EEC BITE CHECK AND CHECKED PS3 LINE FOR BLOCKAGE WITH NO DEFECTS NOTED. REF AMM 73-21-00. CHECKED CONDITION OF #1 ENGINE FUEL PUMP IMPELLER WITH NO DEFECTS NOTED. REF AMM 73-11-01. DOWNLOADED DFDR AND SENT INFO TO MX CONTROL REF AMM 31-31-11. PERFORMED OPS CHECK OF AUTO THROTTLE RESOLVER PER AMM 76-11-05 WITH NO DEFECTS NOTED. ALSO RAN ENGINES AT VARIOUS POWER SETTINGS PER AMM 71-00-00 WITH NO DEFECTS NOTED.
